# SDR CA010406009

- Difficulty date: March 21, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Beech B200C
- Aircraft time: 12,314 hours
- Engine: Pwa PT6A42
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL APPROACH WHEN GEAR WAS SELECTED DOWN, RT GEAR LIGHT WOULD NOT COME ON. GEAR WAS SELECTED SEVERAL TIMES WITH SOME RESULT. GO AROUND WAS UNDERTAKEN. RT GEAR WAS VISUALLY CHECKED IN THE DOWN POSITION AND ON THE NEXT APPROACH AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO THE HANGAR. RT MAIN GEAR DOWN LOCK SWITCH CONTACTS WERE FOUND TO HAVE FAILED. SWITCH WAS REPLACED, GEAR SWING COMPLETED AND CHECKED SERVICEABLE.
